MAUDE Adverse Event Report: RHYTHMLINK INTERNATIONAL, LLC RHYTHMLINK®; ELECTRODE, CUTANEOUS

RHYTHMLINK INTERNATIONAL, LLC RHYTHMLINK®; ELECTRODE, CUTANEOUS
Model Number DC2415
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
From staff: pt seen at bedside in skin response for evaluation of suspected pressure injury to forehead (top).Injury due to eeg [(electroencephalogram)] lead.Injury was found after egg removal today.Wound appears as shallow tissue loss with pink wound base.Edges are defined and in the shape of eeg lead.This injury is classified as a stage 2 pressure injury due to mechanical device.Recommend leaving area ota [open to air] and continue to monitor area.Wound team will continue to follow pt.

Brand Name
RHYTHMLINK®
Common Device Name
ELECTRODE, CUTANEOUS
Manufacturer (Section D)
RHYTHMLINK INTERNATIONAL, LLC
1140 first st. south
columbia SC 29209
MDR Report Key24002646
Report Number24002646
Device Sequence Number16079487
Product Code GXY
UDI-Device Identifier10816312023654
UDI-Public(01)10816312023654
Combination Product (Y/N)N
Initial Reporter StateME
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/22/2025
Report Date (Section F) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDC2415
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/08/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/08/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age38 YR
Patient SexMale
Patient Weight65 KG
Date Report Sent to FDA12/22/2025